Classification of torsion free abelian minimax groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), pp. 193-199.
@article{RSMUP_1981__64__193_0,
     author = {G\"utling, R. and Mutzbauer, O.},
     title = {Classification of torsion free abelian minimax groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {193--199},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     zbl = {0482.20036},
     mrnumber = {636637},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1981__64__193_0/}
}
TY  - JOUR
AU  - Gütling, R.
AU  - Mutzbauer, O.
TI  - Classification of torsion free abelian minimax groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1981
DA  - 1981///
SP  - 193
EP  - 199
VL  - 64
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1981__64__193_0/
UR  - https://zbmath.org/?q=an%3A0482.20036
UR  - https://www.ams.org/mathscinet-getitem?mr=636637
LA  - en
ID  - RSMUP_1981__64__193_0
ER  - 
%0 Journal Article
%A Gütling, R.
%A Mutzbauer, O.
%T Classification of torsion free abelian minimax groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1981
%P 193-199
%V 64
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1981__64__193_0
Gütling, R.; Mutzbauer, O. Classification of torsion free abelian minimax groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), pp. 193-199. http://archive.numdam.org/item/RSMUP_1981__64__193_0/

[1] R.A. Beaumont - R.S. Pierce, Torsion free groups of rank two, Mem. Amer. Math. Soc., no. 38 (1961). | MR | Zbl

[2] R.A. Beaumont - R.S. Pierce, Torsion-free rings, Ill. J. Math., 5 (1961), pp. 61-98. | MR | Zbl

[3] L. Fuchs, Infinite abelian groups, Academic Press, New York (1970, 1973). | Zbl

[4] O. Mutzbauer, Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2, Rend. Sem. Math. Univ. Padova, 55 (1976), pp. 195-208. | Numdam | MR | Zbl

[5] O. Mutzbauer, Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2 (2. Teil), Rend. Sem. Math. Univ. Padova, 58 (1977), pp. 163-174. | Numdam | MR | Zbl

[6] O. Mutzbauer, Torsionsfreie abelsche Gruppen des Ranges 2, Habilitationsschrift, Würzburg (1977). | Zbl

[7] R. Gütling, Torsionsfreie abelsche Minimaxgruppen, Zulassungsarbeit Würzburg (1979).